Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 6, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 5, 2008, 1:19 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2008, 1:19 PM MDT (19:19 UTC)
- Expired
- May 5, 2008, 2:45 PM MDT
- In force
- 86 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Baca County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 180 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.3 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 380 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 051919 SVRPUB COC009-071-052045- /O.NEW.KPUB.SV.W.0006.080505T1919Z-080505T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 119 PM MDT MON MAY 5 2008 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO... SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... * UNTIL 245 PM MDT... * AT 115 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 39 MILES WEST OF CAMPO...OR ABOUT 46 MILES SOUTHWEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... CAMPO. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3699 10338 3713 10343 3742 10268 3699 10248 TIME...MOT...LOC 1919Z 255DEG 13KT 3701 10326 $$
4 follow-up statements
000 WWUS55 KPUB 051933 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 133 PM MDT MON MAY 5 2008 COC009-071-052045- /O.CON.KPUB.SV.W.0006.000000T0000Z-080505T2045Z/ BACA CO-LAS ANIMAS CO- 133 PM MDT MON MAY 5 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR SOUTHEASTERN LAS ANIMAS AND SOUTHWESTERN BACA COUNTIES... AT 128 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED 36 MILES WEST OF CAMPO...OR 42 MILES SOUTHWEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE NORTHEAST AT 19 MPH. LOCATIONS IMPACTED INCLUDE... CAMPO. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3699 10338 3713 10343 3742 10268 3699 10248 TIME...MOT...LOC 1933Z 244DEG 17KT 3704 10319 $$
000 WWUS55 KPUB 052002 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 202 PM MDT MON MAY 5 2008 COC009-071-052045- /O.CON.KPUB.SV.W.0006.000000T0000Z-080505T2045Z/ BACA CO-LAS ANIMAS CO- 202 PM MDT MON MAY 5 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR SOUTHEASTERN LAS ANIMAS AND SOUTHWESTERN BACA COUNTIES... AT 158 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 29 MILES WEST OF CAMPO...OR 37 MILES SOUTHWEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... CAMPO. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3699 10338 3713 10343 3742 10268 3699 10248 TIME...MOT...LOC 2002Z 246DEG 17KT 3705 10308 $$
000 WWUS55 KPUB 052014 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 214 PM MDT MON MAY 5 2008 COC071-052025- /O.CAN.KPUB.SV.W.0006.000000T0000Z-080505T2045Z/ LAS ANIMAS CO- 214 PM MDT MON MAY 5 2008 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN LAS ANIMAS COUNTY... HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3699 10308 3727 10308 3742 10268 3699 10248 TIME...MOT...LOC 2015Z 246DEG 17KT 3707 10301 $$ COC009-052045- /O.CON.KPUB.SV.W.0006.000000T0000Z-080505T2045Z/ BACA CO- 214 PM MDT MON MAY 5 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR SOUTHWESTERN BACA COUNTY... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 25 MILES WEST OF CAMPO...OR 33 MILES SOUTHWEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... CAMPO. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3699 10308 3727 10308 3742 10268 3699 10248 TIME...MOT...LOC 2015Z 246DEG 17KT 3707 10301 $$
000 WWUS55 KPUB 052039 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 239 PM MDT MON MAY 5 2008 COC009-052048- /O.EXP.KPUB.SV.W.0006.000000T0000Z-080505T2045Z/ BACA CO- 239 PM MDT MON MAY 5 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BACA COUNTY EXPIRES AT 245 PM MDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR SOUTHEAST COLORADO. ANOTHER SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR BACA COUNTY UNTIL 330 PM. LAT...LON 3699 10308 3727 10308 3742 10268 3699 10248 TIME...MOT...LOC 2038Z 246DEG 17KT 3711 10289 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 5:22 AM MDT, 7 hours 57 minutes earlier.
Area forecast discussion, May 5, 5:22 AM MDT, 7 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 522 AM MDT MON MAY 5 2008 .SHORT TERM... (TODAY AND TONIGHT) CURRENTLY...LOW LEVEL MOISTURE RETURNING TO THE SOUTHEAST PORTION OF COLORADO EARLY THIS MORNING...WITH DEWPOINTS CLIMBING INTO THE MID 40S AT KSPD AS OF 10Z. STRONGEST MOISTURE CONVERGENCE EAST OF THE KANSAS BORDER EARLY THIS MORNING...WITH SMALL CLUSTER OF TSRA DEVELOPING NORTH OF KGCK AT THE NOSE OF THE LOW LEVEL JET. WILL THUS KEEP THE EARLY MORNING FORECAST DRY OVER THE AREA...EXPECTING ANY STORMS TO REMAIN EAST IN KANSAS. TODAY...WEAK SURFACE LOW SPINS UP OVER THE FAR SOUTHEAST PLAINS THIS MORNING...THEN MIGRATES WESTWARD TOWARD CLIMATOLOGICALLY AND TOPOGRAPHICALLY FAVORED POSITION BETWEEN KLHX AND KTAD IN THE AFTERNOON. THIS WILL ALLOW SOUTH TO SOUTHEAST SURFACE WINDS TO DEVELOP OVER ALL OF SOUTHEAST COLORADO EAST OF OF I-25...WITH DEWPOINTS CLIMBING INTO THE 30S ALONG I-25...WITH 40S AND 50S FROM KLHX EASTWARD. NAM SUGGEST CAPES IN THE 500-1000 J/KG RANGE OVER THE FAR SOUTHEAST BY LATE AFTERNOON...WITH 0-6KM SHEARS OF 30-45 KNOTS. COULD SEE ONE OR 2 SEVERE STORMS EAST OF A KTAD TO KLHX LINE...WITH LAST COUPLE MODEL RUNS HINTING AT AREAS ALONG THE NM AND OK BORDERS HAVING THE BEST CHANCE OF PRECIP. WILL MENTION SEVERE IN THE HWO...BUT LEAVE OUT OF THE GRIDS FOR NOW GIVEN RATHER LOW END THREAT. NOT MUCH MOISTURE OVER THE MOUNTAINS...BUT VERY STEEP LAPSE RATES SUGGEST SOME HIGH BASED TSRA POSSIBLE OVER MOST HIGHER TERRAIN IN THE AFTERNOON...WITH STORMS PERHAPS BECOMING SLIGHTLY MORE VIGOROUS AS THEY MOVE INTO THE MOISTER AIR MASS OVER THE PLAINS. BIGGEST THREAT FROM DRY LIGHTNING/GUSTY WINDS WILL BE FROM THE SANGRES WESTWARD OVER THE SAN LUIS VALLEY...THOUGH STORM COVERAGE WILL BE FAIRLY SPARSE. BROAD AREA OF LOW POPS CURRENTLY IN THE GRIDS LOOKS OK. TONIGHT...LEFT POPS IN THE 00Z-06Z PERIOD TO ACCOUNT FOR ONGOING CONVECTION...WITH TSRA ENDING QUICKLY OVER THE MOUNTAINS AFTER SUNSET...BUT LINGERING FOR A FEW HOURS FAR SOUTHEAST. LOOKS LIKE STORMS CONGEAL INTO AN MCS OVER KANSAS AFTER 06Z...SO WILL END PRECIP MENTION AT MIDNIGHT. MIN TEMPS SHOULD RUN MUCH WARMER THAN THE PAST FEW NIGHTS WITH INCREASED MOISTURE AND CONVECTIVE DEBRIS CLOUDS ACROSS MUCH OF THE EAST. .LONG TERM... (TUESDAY THROUGH SUNDAY) METEOROLOGICAL ISSUES FOR THE LONG TERM CONTINUE TO BE AMOUNT OF IMPACT CLOSED UPPER LOW ROTATING ACROSS SOUTHEASTERN ARIZONA/SOUTHERN NEW MEXICO/WEST TEXAS WILL HAVE ON CWFA FROM TUESDAY INTO WEDNESDAY EVENING AND POTENTIAL FOR STRONG TO POSSIBLY SEVERE STORMS OVER EASTERN SECTIONS OF THE CWFA TUESDAY. LATEST PROJECTIONS INDICATE THAT CLOSED LOW WILL BE TAKING A MORE SOUTHERLY TRACK THAN EARLIER ANTICIPATED. AT 12Z TUESDAY CLOSED UPPER LOW IS PROJECTED TO BE ENTERING FAR SOUTH-CENTRAL ARIZONA AND THEN MOVES INTO SOUTHEASTERN NEW MEXICO BY 12Z WEDNESDAY BEFORE PUSHING INTO NORTH-CENTRAL OKLAHOMA BY 00Z THURSDAY. IT STILL APPEARS THAT THE PRIMARY ORGANIZED SEVERE WEATHER THREAT SHOULD REMAIN JUST NORTHEAST TO EAST AND SOUTHEAST OF THE CWFA TUESDAY...ALTHOUGH EASTERN SECTIONS OF THE CWFA WILL HAVE THE POSSIBILITY OF EXPERIENCING A FEW STRONG TO SEVERE THUNDERSTORMS AS MAXIMUM PROJECTED CAPES/LIS REACH THE 1000 TO 2000 J/KG/-3C TO -8C LEVELS IN COMBINATION WITH ADEQUATE DEEPER MOISTURE AND 20 TO 40 KNOT 0 TO 6 KM SHEAR. WFO PUEBLO WILL CONTINUE TO MONITOR. ALSO...THE WARMEST MAXIMUM TEMPERATURES OF THE LONG TERM SHOULD BE NOTED ON TUESDAY. HIGHEST POTENTIAL FOR MORE WIDESPREAD ACCUMULATING PRECIPITATION OVER THE CWFA FROM TUESDAY NIGHT INTO WEDNESDAY ALTHOUGH NOT AS FAVORABLE AS EARLIER DEPICTED DUE TO MORE SOUTHERN TRACK OF CLOSED UPPER LOW. HAVE BACKED OFF SOMEWHAT ON AMOUNT OF ACCUMULATING SNOW OVER ZONES 81/82...HOWEVER STILL HAVE SOME LOCALIZED 6+ INCHES PAINTED OVER PIKES PEAK THIS TIME-FRAME. OTHER HIGHEST TERRAIN AREAS SHOULD ALSO NOTE SOME LIGHT SNOW FROM TUESDAY NIGHT INTO WEDNESDAY...GENERALLY IN THE 0.5 TO 4 INCH RANGE. COOLEST MAXIMUM TEMPERATURES OF THE LONG TERM SHOULD BE NOTED ON WEDNESDAY. REGION THEN SHOULD EXPERIENCE A RETURN TO A MORE TRANQUIL WEATHER PATTERN IN COMBINATION WITH MILD EARLY MAY TEMPERATURES(NEAR CLIMATOLOGICAL AVERAGES) FROM THURSDAY INTO SUNDAY THANKS TO GENERALLY ZONAL TO SOUTHWEST FLOW ALOFT DEVELOPING OVER THE AREA. ISOLATED MAINLY HIGHER ELEVATION POPS MAY BE NOTED AT TIMES DURING THIS PERIOD. ONCE AGAIN...ORGANIZED WIDESPREAD CRITICAL FIRE WEATHER CONCERNS SHOULD REMAIN FOCUSED MAINLY OVER PORTIONS OF ARIZONA...NEW MEXICO AND FAR WEST TEXAS FROM TUESDAY INTO NEXT SUNDAY...ALTHOUGH NEAR CRITICAL FIRE WEATHER CONDITIONS COULD BE NOTED AT TIMES OVER PORTIONS OF THE FAR SOUTHERN CWFA TUESDAY. && .AVIATION... 06Z MODEL RUNS PULL LOW LEVEL MOISTURE BACK WEST TOWARD KCOS AND KPUB LATE THIS AFTERNOON...SUGGESTING AT LEAST A VCTS MENTION IN THE 12Z IS PRUDENT. GUSTY AND ERRATIC WINDS FROM TSRA OUTFLOW THE MAIN CONCERN THIS AFTERNOON AND EARLY EVENING...AS MOISTURE LOOKS TO BE TOO LIMITED FOR SIGNIFICANT VIS/CIG RESTRICTIONS WITH CONVECTION. WOULDNT BE TERRIBLY SURPRISED TO SEE CONVECTIVE OUTFLOW PUSH SOME STRATUS BACK TOWARD KPUB AND KCOS LATE TONIGHT INTO EARLY TUESDAY MORNING...BUT CHANCES ARE TOO LOW TO MENTION IN THE TAFS AT THIS TIME. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 5, 7:31 AM MDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 731 AM MDT MON MAY 5 2008 COZ058>089-093>099-061330- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 731 AM MDT MON MAY 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ONE OR TWO SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE FAR SOUTHEAST PLAINS THIS AFTERNOON AND EARLY EVENING, WITH HAIL UP TO 1 INCH IN DIAMETER, WIND GUSTS TO AROUND 60 MPH AND LIGHTNING THE PRIMARY THREATS FROM ANY STORMS THAT DO FORM. FARTHER WEST, ISOLATED, LESS INTENSE THUNDERSTORMS ARE POSSIBLE, WITH GUSTY WINDS TO 50 MPH AND LIGHTNING THE MAIN THREATS. SOME STORMS OVER THE SANGRE DE CRISTO MOUNTAINS AND SAN LUIS VALLEY MAY BE MOSTLY DRY, PRODUCING LIGHTNING AND WIND, BUT LITTLE OR NO RAINFALL. STAY TUNED FOR THE LATEST FORECASTS AND WARNINGS FROM YOUR NATIONAL WEATHER SERVICE, ESPECIALLY LATE THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE FROM TUESDAY THROUGH THURSDAY WITH LIGHTNING...HAIL GENERALLY UNDER 1/2 INCH IN DIAMETER...BRIEF HEAVY RAINFALL AND BRIEF GUSTY WINDS TO 50 MPH AT TIMES BEING THE PRIMARY METEOROLOGICAL THREATS. ALSO ON TUESDAY...THE EASTERN PLAINS HAVE THE POTENTIAL TO EXPERIENCE A FEW STRONG TO SEVERE THUNDERSTORMS. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE AGAIN ACROSS THE REGION ON SATURDAY. ACCUMULATING SNOW IS ANTICIPATED OVER PORTIONS OF TELLER COUNTY AND ESPECIALLY PIKES PEAK...WHERE AROUND 6 INCHES MAY BE NOTED FROM LATER TUESDAY INTO WEDNESDAY AS A CLOSED LOW PRESSURE SYSTEM PUSHES ACROSS NEW MEXICO AND THEN INTO OKLAHOMA. LIGHTER ACCUMULATING SNOW IS ALSO EXPECTED TO DEVELOP FROM LATER TUESDAY INTO WEDNESDAY OVER SECTIONS OF THE HIGHER MOUNTAINS OF SOUTH CENTRAL COLORADO. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE EASTERN PLAINS TODAY AND TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 2:37 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 53 min |
| May 5, 3:40 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 65 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.